[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.159.27. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
Books, Journals, New Media
May 27, 1998

Humor

Author Affiliations
 

Margaret A.WinkerMD, Senior EditorIndividualAuthorPhil B.FontanarosaMD, Senior EditorIndividualAuthor

JAMA. 1998;279(20):1613-1614. doi:10-1001/pubs.JAMA-ISSN-0098-7484-279-20-jbk0527

To the Editor.—Toxic epidermal necrolysis (TEN) is a serious, usually drug-induced, dermatosis characterized by extensive erythema, necrosis, bullous detachment of the epidermis, constitutional symptoms, and visceral involvement.14 We report a case of TEN apparently caused by atorvastatin, an antihyperlipidemic drug in the 3-hydroxy-3-methylglutaryl coenzyme A (HMG-CoA) reductase inhibitor class. We are unaware of any published reports of TEN associated with atorvastatin or related compounds.5

First Page Preview View Large
First page PDF preview
First page PDF preview
×